Optimality conditions for non-Lipschitz vector problems with inclusion constraints

Phan Nhật Tĩnh

DOI: http://dx.doi.org/10.26459/hueuni-jns.v128i1D.5276

Abstract


We use the concept of approximation introduced by D.T Luc et al.  as
generalized derivative for non-Lipschitz vector functions to consider vector problems
with non-Lipschitz data under inclusion constraints. Some calculus of approximations
are presented. A necessary optimality condition, type of KKT condition, for local
efficient solutions of the problems is established under an assumption on regularity.
Applications and numerical examples are also given.

Keywords


Non-Lipschitz Vector Problem, Inclusion Constraint, Approximation, Regularity, Optimality Condition.

References


References

Dhara, A., Luc, D.T., Tinh, P.N.: On second-order conditions for nonsmooth

problems with constraints. Viet. J. Math. 13, 201-230 (2012).

Khanh, P. Q. and Tuan, N. D., Optimality conditions using approximations for

nonsmooth vector optimization problems under general inequality constraints, J.

Convex Anal. 16 (2009), 169-186.

, Tuan, N. D., First and second-order optimality conditions for nonsmooth vector

optimization using set-valued directional derivatives, Appl. Math. Comput., 251

(2015), 300-317.

Zowe J., Kurcyusz S., Regularity and stability for the mathematical programming

problem in Banach spaces, Appl. Math. Optim. 5:1 (1979).

Dien, P.H., On the regularity condition for the extremal problem under locally

Lipschitz inclusion constraints, Appl. Math. Optim. 13 (1985), 151-161.

Taa, A., Second-order conditions for nonsmooth multiobjective optimization problems with inclusion constraints, J. Global Optim., 50 (2011), 271-291.

Jourani, A., Thibault, L., Approximations and metric regularity in mathematical

programming in Banach spaces. Math. Oper. Reseach. 18, 390-401 (1993).

Allali, K., Amahroq, T.: Second order approximations and primal and dual necessary optimality conditions. Optimization 40, 229-246 (1997).

Khanh, P. Q. and Tuan, N. D., First and second order optimality conditions

using approximations for nonsmooth vector optimization in Banach spaces, J. Optim.Theory Appl. 130(2) (2006), 289-308.

Clarke, F.H., A new approach to Lagrange multipliers, Math. Oper. Res., 1(2)

(1976), 165-174.

Khanh P. Q. and Tuan N. D., First and second-order approximations as derivatives of mappings in optimality conditions for nonsmooth vector optimization, Appl.

Math. Optim. 58 (2008), 147-166.

Khanh P. Q. and Tuan, N. D., Optimality conditions using approximations for

nonsmooth vector optimization problems under general inequality constraints, J.

Convex Anal. 16 (2009), 169-186.

[13] Khanh P. Q. and Tuan N. D., Corrigendum to Optimality conditions using approximations for nonsmooth vector optimization problems under general inequality

constraints", J. Convex Anal. 18 (2011), 897-901.

Dhara A., Luc D.T., Tinh P.N., On second-order conditions for nonsmooth problems with constraints, Viet. J. Math., 13 (2012), 201-230.

Zowe J., Kurcyusz S., Regularity and stability for the mathematical programming

problem in Banach spaces, Appl. Math. Optim. 5:1 (1979).

Ben-Tal A., Second-Order and related Extremality Conditions in Nonlinear Programming, J. Optim. Theory Appl., 31 (1980), 143-165.

Kawasaki, H.: An envelope-like effect of infinitely many inequality constraints on

second order necessary conditions for minimization problems. Math. Programming.

, 73-96 (1988).

Cominetti, R.: Metric Regularity, Tangent Sets and Second-Order Optimality

Conditions.Appl. Math. Optim. 21, 265-287 (1990).

Bonnans, J. F., Cominetti, R., Shapiro, A.: Second Order Optimality Conditions

Based on Parabolic Second Order Tangent Sets. SIAM J. Optim. 9, 466-492 (1999).

Bigi, G.: On Sufficient Second Order Optimality Conditions in Multiobjective

Optimization. Math. Methods Oper. Res. 63, 77-85 (2006).

Penot, J. P.: Optimality Conditions in Mathematical Programming and Composite Optimization. Math. Program. 67, 225-245 (1994).

Penot, J. P.: Second order conditions for optimization problems with constraints.

SIAM J. control optim. 37, 303-318 (1999).

Cambini, A., Martein, L., Vlach M.: Second order tangent sets and optimality

conditions. Math. Japon. 49, 451-461 (1999).

Cambini, A., Martein, L.: First and Second Order Optimality Conditions in

Vector Optimization. J. Stat. Manag. Syst. 5, 245-319 (2002).

Jim´enez, B., Novo, V.: Second order necessary conditions in set constrained

differentiable vector optimizaton. Math. Meth.Oper.Res. 58, 299-317 (2003).

Jim´enez, B., Novo, V.: Optimality conditions in differentiable vector optimization via second order tangent sets. Appl. Math. Optim. 49, 123-144 (2004).

Bigi, G., Castellani, M.: Second Order Optimality Conditions for Differentiable

Multiobjective Problems. RAIRO Oper. Res. 34, 411-426 (2000).

Hachimi, M., Aghezzaf, B.: New Results on Second Order Optimality Conditions

in Vector Optimization Problems. J. Optim. Theory Appl. 135, 117-133 (2007).

Khanh, P.Q., Tuan, N.D.: First and second-order approximations as derivatives

of mappings in optimality conditions for nonsmooth vector optimization. Appl.

Math. Optim. 58, 147-166 (2008).

Khanh, P.Q., and Tuan, N. D.: Optimality conditions using approximations for

nonsmooth vector optimization problems under general inequality constraints. J.

Convex Anal. 16, 169-186 (2009).

Khanh, P.Q., Tuan, N.D.: Corrigendum to "Optimality conditions using approximations for nonsmooth vector optimization problems under general inequality

constraints". J. Convex Anal. 18, 897-901 (2011).

Jeyakumar, V., Luc D. T.: Nonsmooth Vector Functions and Continuous Optimization, Springer, New York (2008).

[33] Giorgi, G., Jim´enez, B., Novo, V.: An Overview of Second order Tangent Sets

and Their Application to Vector Optimization. Bol. Soc. Mat. Apl. 52, 73-96 (2010).

Hiriart-Urruty, J.-B., Strodiot, J.-J., Nguyen, V. H.: Generalized Hessian Matrix

and Second Order Optimality Conditions for Problem with C1;1-Data. Appl. Math.

Optim. 11, 43-56 (1984).

Jeyakumar, V., Luc, D. T.: Approximate Jacobian Matrices for Nonsmooth Continuous Maps and C1-Optimization. SIAM Journal on Control and Optimization

, 1815-1832 (1998).

Jeyakumar, V., Wang, X.: Approximate Hessian Matrices and Second Order

Optimality Conditions for Nonlinear Programming Problems with C1-Data. J. Aus.

Math. Soc. 40, 403-420 (1999).